Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

MT pills medicine for bleeding

hello frnds can u plz tell me that i had taken MT pills medicine for bleeding bcz i was pragnent but now the bleeding is continue since 15 days how can i stop this bleeding as soon as possible.thanking u

Asked On : Thu, 17 Sep 2009
Answers:  2 Views:  335
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

15 days is a long time to bleed. you should go to a gynacologist and get checked. may be you need cleaning of uterus. don't delay anymore.

Answered: Sat, 19 Sep 2009
  Anonymous's Response

This is common adverse effect of MT pill I think your doctor could have told you. Anyways go get the check up done.

Answered: Sat, 19 Sep 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor